website


Paracetamol syrup

Other

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.

Paracetamol syrup 100ml

  • Strawberry-flavored syrup with paracetamol. Paracetamol syrup is intended for use in the treatment of pain and fever. The preparation is recommended especially for children, it can be used for over 3 months of age.

Composition of Paracetamol syrup:

Active substance: paracetamol (Paracetamolum). 5ml oral suspension contains 120mg of paracetamol and auxiliary substances: polysorbate 80, sucrose, gum xanthan, sodium saccharin, sodium benzoate, citric acid anhydrous, cochineal red (E 124), strawberry flavor (AR0012 / F), purified water.

Operation of Paracetamol syrup:

Paracetamol is a painkiller and antipyretic medicine. Paracetamol syrup is an oral suspension with strawberry flavor recommended for use in children. The drug can be used already in children above 3 months of age, but it can only be done with the doctor's recommendation. In addition, the liquid form of the drug will work in people who have trouble swallowing tablets.

Application:

Paracetamol syrup indicated for use in case of fever (in the course of influenza and cold) or pain of various aetiology of low or moderate intensity (headache; toothache; myalgia; bone and joint pain; pain associated with serration; post-operative pain surgical or dental).

Additional information:

Keep the product out of reach of children at room temperature. It is recommended to protect against moisture and light. The drug contains cochineal red - this component may cause allergic reactions. The drug contains sucrose (5ml - 386mg of sucrose) - this should be taken into consideration if some sugars are found to be intolerant (consult a physician is recommended). Drinking alcohol while using paracetamol increases the risk of liver damage. Do not use together with other medicines containing paracetamol.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in case of severe liver or kidney failure. Do not use in the case of viral hepatitis. Do not use in case of alcoholism. It is not recommended for pregnant women and breast-feeding mothers.

Side effects:
Some people may experience side effects while taking the medicine. If you experience the following symptoms, stop taking the medicine and consult a doctor immediately: an allergic reaction (skin rash or itching of the skin, sometimes accompanied by swelling of the lips, tongue, throat or face that makes breathing difficult); angioneurotic edema (sudden swelling of the face, limbs or joints without itching and pain), difficulty in breathing, wheezing (asthma attack); abnormal liver function, jaundice (yellow discoloration of the skin and whiteheads of the eye). Rare: pruritus; erythema (red-gray spots on the skin, sometimes with blisters); urticaria (pale pink, itchy blisters on the skin); rash (itchy, red papules on the skin); dyspnoea; sweating; reduction of blood pressure up to shock symptoms; nausea, vomiting; bronchial asthma attack; liver dysfunction, jaundice. Very rare: thrombocytopenia; agranulocytosis, granulocytopenia; methemoglobinemia; renal colic, renal papillary necrosis, acute renal failure.

Dosage of Paracetamol syrup:

Use as directed by your doctor or as recommended in the leaflet. Administer by mouth. To measure the syrup, use the measuring cup included in the package. The dose is determined according to the child's body weight (usually 10-15mg per kg body weight). Dosage schedule: from 3 to 12 months of age: 2.5-5ml (60-120mg of paracetamol); from 1 to 6 years of age: 5-10ml of syrup (120-240mg of paracetamol); from 6 to 12 years of age: 10-20ml of syrup (240-480mg of paracetamol). Up to four doses a day, but no more than every 4 hours. The maximum daily dose: 60mg of paracetamol per kg of body weight. For children under 2 years of age, use only with the advice of a doctor. Do not use longer than 3dni without consulting your doctor.